Products 1-5 of 5
Show
Norwich Aspirin 325mg Fast Pain Relief Tablets, Pain and Fever
Retail: $5.89
Our Price:$3.87
Availability: In Stock
Norwich Aspirin

    Norwich Aspirin 325mg Fast Pain Relief TabletsFast pain relief for: Minor arthritis pain, headache, backache, colds, flu and fever.

    Norwich aspirin fast pain relief tablets regular strength 325mg, Pain and Fever
    Retail: $6.00
    Our Price:$4.05
    Availability: In Stock
    Norwich Aspirin

      MANUFACTURER: LEE PHARMACEUTICAL CO. INDICATIONS: Norwich Aspirin Relief Tablets Fast pain relief for minor arthritis pain, headache, backache, colds, flu, fever. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 325 mg. Inactive Ingredients: Hypromellose, Polyethylene Glycol, Starch, Titanium Dioxide. May Also Contain: Microcrystalline Cellulose and/or Stearic Acid. DIRECTIONS: 1 or 2 tablets every 3-4 hours up to 6 times daily. NOT RECOMMENDED FOR CHILDREN UNDER 12. WARNINGS: If pain...

      Norwich Aspirin Regular stregnth, pain and fever reliever tablets, Pain and Fever
      Retail: $9.13
      Our Price:$7.37
      Availability: In Stock
      Norwich Aspirin

        Norwich Aspirin Regular stregnth pain and fever reliever tabletsFor the temporary relief of Headache,Muscle pain,Toothache,Pain and fever of colds,menstrual pain,minor pain of arthritis

        Norwich Aspirin Fast Pain Relief Tablets, Regular 325Mg - 100 Tablets
        Retail: $3.50
        Our Price:$2.25
        Availability: In Stock
        Norwich Aspirin

          MANUFACTURER: LEE PHARMACEUTICAL CO. INDICATIONS: Norwich Aspirin Relief Tablets Fast pain relief for minor arthritis pain, headache, backache, colds, flu, fever. INGREDIENTS: Active Ingredients: Per Tablet: Aspirin 325 mg. Inactive Ingredients: hypromellose, ployrthylene glycol, starch, titanium dioxide, may also contain microcrystalline cellulose and/or stearic acid. DIRECTIONS: 1 or 2 tablets every 3-4 hours up to 6 times daily. NOT RECOMMENDED FOR CHILDREN UNDER 12. WARNINGS: If pain...

          Norwich Aspirin Tablets Regular Strength Tablets, Pain and Fever
          Retail: $9.30
          Our Price:$7.37
          Availability: In Stock
          Norwich Aspirin

            Norwich Aspirin Tablets Regular Strength TabletsFor the temporary relief of: headache, muscle pain, toothache, pain and fever of colds, menstrual pain, minor pain of arthritis.